# SDR SWAA2019043031887

- Difficulty date: March 21, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR RAIL CORRODED AT BS. 767+6, LBL 12. / REPAIRED FLOOR BEAM PER EA.
